# SDR AT0100070

- Difficulty date: January 9, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR DELAMINATED AT BS 767 - 727.  REMOVED, FABRICATED AND INSTALLED REPAIR PANEL IAW B737 SRM 53-20-1, 53-20-2, 51-10-1, BCMM 25-00-66.
